# SDR DALA2016121409894

- Difficulty date: December 12, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 55,067 hours, 21,749 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND SEAT 29D EMERGENCY AISLE LIGHT INOPERATIVE.  MAINTENANCE FOUND CONNECTOR DISCONNECTED AT SIDEWALL VENT. RECONNECTED CONNECTOR, OPS CKS NORMAL PER AMM 33-53.
